# SDR T1O2003F00000

- Difficulty date: August 6, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N2PC
- Make and model: Cessna 210L
- Aircraft serial: 21060251
- Engine: Cont IO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649134
- Part serial: I089913N
- Condition: Failed
- Location: Engine
- Part time: 203 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT FRACTURED AT NR 2 CHECK.  ENGINE TORN-DOWN.  CRANKSHAFT AND OTHER ENGINE COMPONENTS SENT TO MFG ANALYSIS LAB.  CRANKSHAFT HAD PREVIOUSLY UNDERGONE AND PAST METALURGY INSPECTION IAW MSB-00-5D AND AD 200-23-26.  MORE STRINGENT TESTING ON ENTIRE SHAFT SHOULD BE CONSIDERED.
